68.6K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Breast sore on Hercepetin

1 REPLY 1
Jaybro
Member

Re: Breast sore on Hercepetin

Hi Deb

 

I’m only hazarding a guess as herceptin was ruled out for me but I’m going by what my oncologist said to me when discussing my post-chemo and post-radiotherapy side effects. Apparently the steroid given with each chemo disguises a lot of possible side effects to the point where you either never know you had them (in my case, zero nausea) or you are unaware until the weeks after chemo stops (in my case, peripheral neuropathy and neuropathic pain). Certainly, some chemo effects develop ‘long’ after you’ve stopped chemo. Perhaps it’s that - but it’s my suggestion, not a diagnosis. I’d ring the breast care team here tomorrow for a more informed answer.

 

I hope the discomfort eases for you. Good luck with your recovery,

Jan 

Guest user
Not applicable

Breast sore on Hercepetin

I've finished chemotherapy & now I'm only on Herceptin, can anyone tell me why I'm feeling my breast is bit sorer now than when I was on chemotherapy